MAUDE Adverse Event Report: Spectrum Medical S.r.l. Quantum SuperPAC CPB - 1/2 Venous with AV Bridge; Cardiopulmonary bypass system tubing set

Spectrum Medical S.r.l. Quantum SuperPAC CPB - 1/2 Venous with AV Bridge; Cardiopulmonary bypass system tubing set
Catalog Number SPC200A-D2
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complained device has been requested to conduct the investigation.We are waiting for its return.Further actions will be evaluated once the investigation will be completed.
 
Event or Problem Description
The user reported that during a trial, a significant air ingress through the venous line led to a massive air lock within the reservoir.In detail: bypass was started (surgery with cooling to 32 degrees celcius).From the beginning: a lot of air through the venous line.Significant air ingress via the venous line.Resulting air lock within the reservoir.Air lock caused separation of the upper reservoir volume.Continuous pump stops occurred at the lower-level sensor due to trapped volume in the upper reservoir.System function was repeatedly interrupted.Multiple attempts to resolve the air lock were unsuccessful.Even vacuum application did not restore functionality.No recovery of normal system operation was possible.As a result, qps had to be replaced.No harm occurred to the patient.Nirs remained stable the whole time.

Brand Name
Quantum SuperPAC CPB - 1/2 Venous with AV Bridge
Common Device Name
Cardiopulmonary bypass system tubing set
Manufacturer (Section D)
Spectrum Medical S.r.l.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
Spectrum Medical S.r.l.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key25407818
Report Number3016746283-2026-00012
Device Sequence Number13373172
Product Code DTZ
UDI-Device Identifier18051160303134
UDI-Public(01)18051160303134(11)260116(17)280116(10)J000032
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSPC200A-D2
Device Lot NumberJ000032
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown